# SDR AALA202401035244

- Difficulty date: January 2, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 35,077 hours, 14,830 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Plate
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR VERY DIFFICULT TO OPERATE, APPEARS TO BE OUT OF ALIGNMENT. ADJUSTED LOWER STRIKE PLATE.
